Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 16, 2016, 7:04 PM EDT for 4 counties in South Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 7:04 PM EDT (23:04 UTC)
- Expired
- Jul 16, 2016, 7:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chesterfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC
The radar
The Columbia radar (KCAE), 88 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:31 PM EDT | TSTM WND DMG | 2 Ese Pageland, SC | LYNCHES RIVER ELECTRIC COOP REPORTED SEVERAL OUTAGES IN THE PAGELAND AREA DUE TO LARGE LIMBS ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WUUS52 KCAE 162304
SVRCAE
SCC025-055-057-061-162345-
/O.NEW.KCAE.SV.W.0145.160716T2304Z-160716T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
704 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA...
LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA...
CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHERN LEE COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 745 PM EDT
* AT 703 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LANCASTER TO 9 MILES EAST OF KERSHAW TO 8 MILES
SOUTHEAST OF LUGOFF...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...CAMDEN...BISHOPVILLE...PAGELAND...KERSHAW...ELGIN...
HEATH SPRINGS...IRWIN...FISHING CREEK RESERVOIR...MCBEE...
JEFFERSON...RUBY...PATRICK...BETHUNE...
MOUNT CROGHAN AND LANCASTER MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3449 7991 3449 8005 3437 8029 3432 8024
3437 8018 3432 8017 3423 8011 3420 8011
3414 8048 3416 8049 3413 8053 3412 8062
3449 8049 3463 8090 3469 8086 3479 8088
3482 8074 3481 8028 3455 7987
TIME...MOT...LOC 2303Z 262DEG 38KT 3475 8081 3450 8042 3414 8058
HAIL...<.75IN
WIND...60MPH
$$
FWA3 follow-up statements
908
WWUS52 KCAE 162319
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
719 PM EDT SAT JUL 16 2016
SCC025-055-057-061-162345-
/O.CON.KCAE.SV.W.0145.000000T0000Z-160716T2345Z/
KERSHAW SC-LANCASTER SC-CHESTERFIELD SC-LEE SC-
719 PM EDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN KERSHAW...CENTRAL LANCASTER...CHESTERFIELD AND
NORTHERN LEE COUNTIES...
AT 718 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF ELGIN TO 9 MILES NORTH OF CLYDE
TO 8 MILES SOUTHWEST OF BISHOPVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...BISHOPVILLE...PAGELAND...KERSHAW...ELGIN...
HEATH SPRINGS...IRWIN...MCBEE...JEFFERSON...RUBY...PATRICK...
BETHUNE...MOUNT CROGHAN AND LANCASTER MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3449 7991 3449 8005 3437 8029 3432 8024
3437 8018 3432 8017 3423 8011 3420 8011
3420 8049 3440 8047 3449 8049 3465 8078
3469 8086 3479 8088 3482 8074 3481 8028
3455 7987
TIME...MOT...LOC 2318Z 262DEG 38KT 3477 8062 3452 8023 3416 8039
HAIL...<.75IN
WIND...60MPH
$$
FWA507
WWUS52 KCAE 162329
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
729 PM EDT SAT JUL 16 2016
SCC061-162339-
/O.CAN.KCAE.SV.W.0145.000000T0000Z-160716T2345Z/
LEE SC-
729 PM EDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3449 7991 3449 8005 3439 8025 3438 8047
3440 8047 3449 8049 3464 8067 3482 8066
3481 8028 3455 7987
TIME...MOT...LOC 2329Z 262DEG 38KT 3478 8051 3453 8012 3417 8028
$$
SCC025-055-057-162345-
/O.CON.KCAE.SV.W.0145.000000T0000Z-160716T2345Z/
KERSHAW SC-LANCASTER SC-CHESTERFIELD SC-
729 PM EDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN KERSHAW...SOUTHEASTERN LANCASTER AND CHESTERFIELD
COUNTIES...
AT 729 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PAGELAND TO 9 MILES NORTH OF NORTH
HARTSVILLE TO NEAR BISHOPVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAGELAND...MCBEE...JEFFERSON...RUBY...PATRICK...
BETHUNE AND MOUNT CROGHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3449 7991 3449 8005 3439 8025 3438 8047
3440 8047 3449 8049 3464 8067 3482 8066
3481 8028 3455 7987
TIME...MOT...LOC 2329Z 262DEG 38KT 3478 8051 3453 8012 3417 8028
HAIL...<.75IN
WIND...60MPH
$$
FWA990
WWUS52 KCAE 162343
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
743 PM EDT SAT JUL 16 2016
SCC025-055-057-162353-
/O.EXP.KCAE.SV.W.0145.000000T0000Z-160716T2345Z/
KERSHAW SC-LANCASTER SC-CHESTERFIELD SC-
743 PM EDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KERSHAW...
SOUTHEASTERN LANCASTER AND CHESTERFIELD COUNTIES WILL EXPIRE AT 745
PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3449 7991 3449 8005 3439 8025 3438 8047
3440 8047 3449 8049 3464 8067 3482 8066
3481 8028 3455 7987
TIME...MOT...LOC 2342Z 262DEG 38KT 3478 8051 3453 8012 3417 8028
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:03 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 16, 6:03 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Columbia SC 603 PM EDT SAT JUL 16 2016 .SYNOPSIS... A pressure ridge will extend westward from the Atlantic into the northern Gulf of Mexico. North of the ridge a pressure trough will be in the forecast area. An upper trough over the area will weaken on Sunday. Scattered mainly afternoon and evening thunderstorms are expected for the next few days. Temperatures will be at or above normal through the period. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Scattered thunderstorms in progress, and will expect convective activity to continue to affect portions of the forecast area (FA) through this evening to early tonight. Isolated severe cells possible, with threat of locally heavy rain with some of the training echoes as precipitable water values are over 2 inches. Otherwise, will expect a decrease in convective coverage later tonight. Used the guidance consensus for the minimum temperature. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... The NAM and GFS show surface ridging from the Atlantic more dominate Sunday although weak surface trough should be near the area. Upper level forcing should be weaker with short wave troughs mainly north of the area as upper level trough lifts north. Moisture remains high across the east midlands and CSRA with precipitable water around 2 inches. Some drying possible in the west. The pattern indicates less thunderstorm coverage but with temperatures in the low to mid 90s...moderate instability expected. The guidance supports highest pops in the southeast. Will continue chance pops mainly afternoon. The surface trough remains across the area Monday and the air mass moderately unstable. Strongest lift remains north of the region although models suggest weakness in upper level ridge and a short wave may track southeast through the area in the afternoon. Chance afternoon and evening thunderstorms with temperatures in the mid 90s. Warm overnight temperatures. && .LONG TERM /TUESDAY THROUGH SATURDAY/... The GFS and ECMWF displayed surface ridging extending from the Atlantic into the Gulf of Mexico during much of the medium-range period. The models showed some troughing in the forecast area. The models indicated upper ridging early but troughing along the east coast by the middle of the week as ridge shifts west. Some hint of a backdoor cold frontal passage mid week suggesting increased chance thunderstorms during that period although GFS ensemble suggests near climatology or lower pops. Temperatures should be near or above normal during the period. Scattered afternoon and evening through much of the period with highest chance mid week. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... Main near term concern through this evening is scattered thunderstorm activity. Will monitor radar trends for appropriate inclusion of such in the TAFs. Will expect convective coverage to decrease later this evening/early tonight. Because of high dewpoint temperatures and expected rainfall, have included some fog for Sunday morning at OGB/CUB/AGS. EXTENDED AVIATION OUTLOOK...Increasing potential for restrictions in convection into early next week. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jul 16, 3:06 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 306 AM EDT SAT JUL 16 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-170715- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 306 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND EVENING COULD POSSIBLY CONTAIN DAMAGING WIND. A FEW OF THE THUNDERSTORMS COULD ALSO CONTAIN HEAVY RAIN WITH LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 4:34 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
434 PM EDT SAT JUL 16 2016
SCZ027-030-162115-
LEXINGTON-AIKEN-
434 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEXINGTON AND
NORTH CENTRAL AIKEN COUNTIES...
AT 434 PM EDT...A STRONG THUNDERSTORM WAS NEAR BATESBURG...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WEST COLUMBIA...IRMO...RED BANK...BATESBURG...
OAK GROVE...BATESBURG-LEESVILLE...LEESVILLE...GILBERT...SUMMIT...
MONETTA AND SEVEN OAKS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3388 8157 3398 8152 3407 8140 3407 8139
3409 8139 3411 8136 3407 8117 3400 8109
3372 8152 3383 8163
TIME...MOT...LOC 2034Z 228DEG 24KT 3385 8153
FWASpecial weather statement, Jul 16, 5:13 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 513 PM EDT SAT JUL 16 2016 GAZ065-077-SCZ030-162145- BURKE-RICHMOND-AIKEN- 513 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE... SOUTHEASTERN RICHMOND AND SOUTHWESTERN AIKEN COUNTIES... AT 513 PM EDT...A STRONG THUNDERSTORM WAS NEAR HEPHZIBAH...OR 7 MILES SOUTH OF AUGUSTA...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEPHZIBAH. LAT...LON 3325 8217 3341 8213 3347 8195 3325 8183 TIME...MOT...LOC 2113Z 258DEG 20KT 3334 8201 AWP
Special weather statement, Jul 16, 5:14 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
514 PM EDT SAT JUL 16 2016
SCZ021-027-028-162200-
LEXINGTON-RICHLAND-FAIRFIELD-
514 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
RICHLAND...CENTRAL FAIRFIELD AND CENTRAL LEXINGTON COUNTIES...
AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF WINNSBORO TO ST. ANDREWS TO NEAR RED
BANK...AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...LEXINGTON...WEST COLUMBIA...CAYCE...IRMO...FOREST ACRES...
WINNSBORO...SPRINGDALE...ST. ANDREWS...WOODFIELDS...RED BANK...
DENTSVILLE...OAK GROVE...SOUTH CONGAREE...PINE RIDGE...
ARCADIA LAKES...WOODFIELD...FIVE POINTS...
FORT JACKSON AND BLYTHEWOOD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3431 8080 3418 8087 3408 8073 3394 8077
3383 8134 3405 8117 3445 8128 3453 8094
TIME...MOT...LOC 2114Z 253DEG 27KT 3439 8122 3407 8110 3386 8128
FWALocal storm report, Jul 16, 6:07 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
607 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG 5 S WINNSBORO MILLS 34.28N 81.07W
07/16/2016 FAIRFIELD SC LAW ENFORCEMENT
FAIRFIELD COUNTY SHERIFF REPORTED TREES DOWN
ON US HIGHWAY 321 AT PEACH ROAD.
&&
AWPLocal storm report, Jul 16, 6:26 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
626 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 3 ENE RIDGEWAY 34.33N 80.91W
07/16/2016 FAIRFIELD SC LAW ENFORCEMENT
TREE IN ROADWAY LONGTOWN RD AND BELLFIELD
RD.
&&
DASpecial weather statement, Jul 16, 6:46 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
646 PM EDT SAT JUL 16 2016
SCZ015-016-022-029-162315-
LEE-CHESTERFIELD-LANCASTER-KERSHAW-
646 PM EDT SAT JUL 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KERSHAW...
SOUTHERN LANCASTER...WESTERN CHESTERFIELD AND NORTHWESTERN LEE
COUNTIES...
AT 646 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LANCASTER TO 10 MILES SOUTHEAST OF KERSHAW TO 9 MILES
NORTHWEST OF OAKLAND...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...CAMDEN...BISHOPVILLE...PAGELAND...KERSHAW...ELGIN...HEATH
SPRINGS...MCBEE...JEFFERSON...BETHUNE AND LANCASTER MILL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3448 8006 3437 8029 3432 8024 3437 8018
3433 8018 3416 8031 3413 8048 3416 8049
3412 8055 3410 8066 3441 8054 3479 8088
3482 8080 3481 8030 3452 8003
TIME...MOT...LOC 2246Z 254DEG 29KT 3475 8077 3443 8048 3409 8060
FWAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:15 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry | 30 min |
| Jul 15, 8:41 PM EDT | Special Weather Statement | CAE | Barnwell | 64 min |
| Jul 15, 8:43 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 32 min |
| Jul 15, 8:52 PM EDT | Areal Flood Advisory | CAE | Aiken, Barnwell | 113 min |
| Jul 15, 9:09 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 51 min |
| Jul 15, 9:48 PM EDT | Special Weather Statement | CAE | Bamberg, Calhoun, Orangeburg | 42 min |
| Jul 15, 10:24 PM EDT | Special Weather Statement | CAE | Calhoun, Orangeburg | 66 min |
| Jul 15, 11:01 PM EDT | Special Weather Statement | CAE | Lee, Sumter | 59 min |
| Jul 16, 3:47 PM EDT | Special Weather Statement | CAE | Aiken | 58 min |
| Jul 16, 4:34 PM EDT | Special Weather Statement | CAE | Lexington | 41 min |
| Jul 16, 4:53 PM EDT | Areal Flood Advisory | CAE | Aiken | 112 min |
| Jul 16, 5:14 PM EDT | Special Weather Statement | CAE | Fairfield, Lexington, Richland | 46 min |
| Jul 16, 5:44 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Richland | 46 min |
| Jul 16, 6:01 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster | 44 min |
| Jul 16, 6:46 PM EDT | Special Weather Statement | CAE | Chesterfield, Lancaster | 29 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.